Alert archive / North Dakota / Red Flag Warnings in 2015

Red Flag Warning 5, NWS Bismarck, ND

April 2, 201519 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Apr 2, 2015, 2:39 AM MDT for 19 counties in North Dakota. It took effect at Apr 2, 2015, 10:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2015, 2:39 AM MDT (08:39 UTC)
In effect from
Apr 2, 2015, 10:00 AM MDT
Expired
Apr 2, 2015, 6:06 PM MDT
In force
8 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, Morton County, ND, Oliver County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND

The radar

The Bismarck radar (KBIS), 41 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -129 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2298 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-129 m²/s²
0-3 km storm-relative helicity
-79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WWUS83 KBIS 020839
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
339 AM CDT THU APR 2 2015

...RED FLAG WARNING FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA
TODAY...

.STRONG NORTHWEST WINDS WITH GUSTS TO 40 MPH AND AFTERNOON
RELATIVE HUMIDITY VALUES NEAR 30 PERCENT ARE EXPECTED ACROSS
SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA TODAY. WHILE TEMPERATURES
WILL ONLY BE IN THE 40S WITH INCREASING CLOUD COVER THROUGH THE
DAY...RECENT FIRE ACTIVITY SUGGESTS RAPID FIRE GROWTH WITH THESE
CONDITIONS GIVEN VERY DRY FUELS. LOCATIONS IN THE RED FLAG WARNING
ARE LOCATED GENERALLY ALONG AND SOUTH OF THE INTERSTATE 94
CORRIDOR.

NDZ040>046-021645-
/O.UPG.KBIS.FW.A.0005.150402T1600Z-150403T0000Z/
/O.NEW.KBIS.FW.W.0005.150402T1600Z-150403T0100Z/
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
339 AM CDT THU APR 2 2015 /239 AM MDT THU APR 2 2015/

...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS
MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS...LOW
RELATIVE HUMIDITY AND DRY FUELS FOR SOUTHWEST AND SOUTH CENTRAL
NORTH DAKOTA...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY
FUELS...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING
TO 8 PM CDT /7 PM MDT/ THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER 
  ZONE 041 HETTINGER...FIRE WEATHER ZONE 042 GRANT...FIRE 
  WEATHER ZONE 043 BOWMAN...FIRE WEATHER ZONE 044 ADAMS...FIRE 
  WEATHER ZONE 045 SIOUX AND FIRE WEATHER ZONE 046 EMMONS.

* WINDS...NORTHWEST 30 MPH WITH GUSTS TO 40 MPH.

* TIMING...LATE THIS MORNING THROUGH EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 30 PERCENT.

* TEMPERATURES...IN THE LOWER 40S.

* IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC 
  BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NDZ020-031>037-047-048-050-051-021645-
/O.NEW.KBIS.FW.W.0005.150402T1600Z-150403T0100Z/
OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
339 AM CDT THU APR 2 2015 /239 AM MDT THU APR 2 2015/

...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS
MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS...LOW
RELATIVE HUMIDITY AND DRY FUELS FOR SOUTHWEST AND SOUTH CENTRAL
NORTH DAKOTA...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY
FUELS...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING
TO 8 PM CDT /7 PM MDT/ THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 020 OLIVER...FIRE WEATHER 
  ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE 
  WEATHER ZONE 033 STARK...FIRE WEATHER ZONE 034 MORTON...FIRE 
  WEATHER ZONE 035 BURLEIGH...FIRE WEATHER ZONE 036 KIDDER...
  FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 047 LOGAN...
  FIRE WEATHER ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 
  MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY.

* WINDS...NORTHWEST 30 MPH WITH GUSTS TO 40 MPH.

* TIMING...LATE THIS MORNING THROUGH EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 30 PERCENT.

* TEMPERATURES...IN THE LOWER 40S.

* IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC 
  BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

AYD
3 follow-up statements
857 
WWUS83 KBIS 021412
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
912 AM CDT THU APR 2 2015

...RED FLAG WARNING FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA
TODAY...

.STRONG NORTHWEST WINDS WITH GUSTS TO 40 MPH AND AFTERNOON
RELATIVE HUMIDITY VALUES NEAR 30 PERCENT ARE EXPECTED ACROSS
SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA TODAY. WHILE
TEMPERATURES WILL ONLY BE IN THE 40S WITH INCREASING CLOUD COVER
THROUGH THE DAY...RECENT FIRE ACTIVITY SUGGESTS RAPID FIRE GROWTH
WITH THESE CONDITIONS GIVEN VERY DRY FUELS. LOCATIONS IN THE RED
FLAG WARNING ARE LOCATED GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 94 CORRIDOR.

NDZ020-031>037-040>048-050-051-022215-
/O.CON.KBIS.FW.W.0005.150402T1600Z-150403T0100Z/
OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
912 AM CDT THU APR 2 2015 /812 AM MDT THU APR 2 2015/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY
FUELS FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...

* AFFECTED AREA...FIRE WEATHER ZONE 020 OLIVER...FIRE WEATHER 
  ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE 
  WEATHER ZONE 033 STARK...FIRE WEATHER ZONE 034 MORTON...FIRE 
  WEATHER ZONE 035 BURLEIGH...FIRE WEATHER ZONE 036 KIDDER...
  FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 040 SLOPE...
  FIRE WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 042 
  GRANT...FIRE WEATHER ZONE 043 BOWMAN...FIRE WEATHER ZONE 044 
  ADAMS...FIRE WEATHER ZONE 045 SIOUX...FIRE WEATHER ZONE 046 
  EMMONS...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 
  LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER 
  ZONE 051 DICKEY.

* WINDS...NORTHWEST GUSTS TO 40 MPH.

* TIMING...LATE THIS MORNING THROUGH EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 30 PERCENT.

* TEMPERATURES...IN THE LOWER 40S.

* IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC 
  BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

MM
476 
WWUS83 KBIS 021557
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1057 AM CDT THU APR 2 2015

...RED FLAG WARNING FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA
TODAY...

.STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO AROUND 50 MPH AND
AFTERNOON RELATIVE HUMIDITY VALUES NEAR 30 PERCENT ARE EXPECTED
ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA TODAY. WHILE
TEMPERATURES WILL ONLY BE IN THE 40S WITH INCREASING CLOUD COVER
THROUGH THE DAY...RECENT FIRE ACTIVITY SUGGESTS RAPID FIRE GROWTH
WITH THESE CONDITIONS GIVEN VERY DRY FUELS. LOCATIONS IN THE RED
FLAG WARNING ARE LOCATED GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 94 CORRIDOR.

NDZ020-031>037-040>048-050-051-030100-
/O.CON.KBIS.FW.W.0005.150402T1600Z-150403T0100Z/
OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1057 AM CDT THU APR 2 2015 /957 AM MDT THU APR 2 2015/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY
FUELS FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...

* AFFECTED AREA...FIRE WEATHER ZONE 020 OLIVER...FIRE WEATHER 
  ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE 
  WEATHER ZONE 033 STARK...FIRE WEATHER ZONE 034 MORTON...FIRE 
  WEATHER ZONE 035 BURLEIGH...FIRE WEATHER ZONE 036 KIDDER...
  FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 040 SLOPE...
  FIRE WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 042 
  GRANT...FIRE WEATHER ZONE 043 BOWMAN...FIRE WEATHER ZONE 044 
  ADAMS...FIRE WEATHER ZONE 045 SIOUX...FIRE WEATHER ZONE 046 
  EMMONS...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 
  LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER 
  ZONE 051 DICKEY.

* WINDS...WEST TO NORTHWEST GUSTS TO AROUND 50 MPH.

* TIMING...TODAY THROUGH EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 30 PERCENT.

* TEMPERATURES...IN THE 40S.

* IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC 
  BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

JJS
190 
WWUS83 KBIS 030006
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM CDT THU APR 2 2015

...RED FLAG WARNING IS CANCELLED...

.MUCH COLDER AIR...HIGHER HUMIDITIES AND DIMINISHING WINDS HAVE
MOVED OVER THE AREA. THEREFORE THE RED FLAG WARNING HAS BEEN
CANCELLED. 

NDZ020-031>037-040>048-050-051-030115-
/O.CAN.KBIS.FW.W.0005.000000T0000Z-150403T0100Z/
OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
706 PM CDT THU APR 2 2015 /606 PM MDT THU APR 2 2015/

...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS...LOW HUMIDITY
AND DRY FUELS FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED
FLAG WARNING.

MUCH COLDER AIR...HIGHER HUMIDITIES AND DIMINISHING WINDS HAVE
MOVED OVER THE AREA. THEREFORE THE RED FLAG WARNING HAS BEEN
CANCELLED.

$$
TWH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 1, 10:29 PM MDT, 4 hours 10 minutes earlier.

Area forecast discussion, Apr 1, 10:29 PM MDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1129 PM CDT WED APR 1 2015

.UPDATE...
ISSUED AT 1129 PM CDT WED APR 1 2015

LOWERED OVERNIGHT TEMPERATURES A FEW DEGREES. WITH A VERY DRY
GROUND AND ATMOSPHERE...RADIATIONAL COOLING CAN MAXIMIZE AND
TEMPERATURES DROP FAST.

UPDATE ISSUED AT 945 PM CDT WED APR 1 2015

HAVE CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT UNTIL 10 PM
CENTRAL THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR
THURSDAY MORNING THROUGH THURSDAY EVENING FOR PORTIONS OF
SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA.

WINDS HAVE DIMINISHED THIS EVENING WITH SKIES BECOMING CLEAR TO
PARTLY CLOUDY. THERE ARE A FEW MID CLOUDS AND POSSIBLY A SPRINKLE
OR TWO ALONG THE INTERNATIONAL BORDER TRACKING FROM NORTHWEST INTO
NORTH CENTRAL NORTH DAKOTA. NOT SIGNIFICANT ENOUGH TO ADD A
MENTION OF SHOWERS. THE NEXT CHANCE OF RAIN OR SNOW WILL BE LATE
TONIGHT INTO THURSDAY AS WRAP AROUND MOISTURE ASSOCIATED WITH A
SYSTEM IN SOUTHERN CANADA DROPS SOUTH INTO WESTERN AND CENTRAL
NORTH DAKOTA. WINDS WILL ALSO INCREASE AGAIN BEGINNING LATE
TONIGHT ACROSS THE NORTH AND ACROSS THE ENTIRE FORECAST AREA ON
THURSDAY. STRONGEST WINDS ALOFT ARE EXPECTED TO BE DURING THE
MORNING HOURS ON THURSDAY...WITH BETTER MIXING IN THE AFTERNOON
BUT WINDS ALOFT WILL BE DIMINISHING. WILL NEED TO MONITOR FOR
POSSIBLE WIND HIGHLIGHTS.

UPDATE ISSUED AT 822 PM CDT WED APR 1 2015

QUICK UPDATED TO EXPIRE THE WIND ADVISORY. WINDS HAVE DIMINISHED
SUBSTANTIALLY DURING THE PAST HOUR. ADVISORY WINDS ARE NO LONGER
ANTICIPATED THIS EVENING.

UPDATE ISSUED AT 643 PM CDT WED APR 1 2015

STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TO DIMINISH BELOW
ADVISORY CRITERIA OVER THE NEXT HOUR OR TWO AS WE LOSE OUR DAYTIME
HEATING. WILL STILL BE BREEZY THIS EVENING WITH WINDS PICKING UP
AGAIN ACROSS THE NORTH LATER TONIGHT...AND ANOTHER WINDY DAY
EXPECTED ON THURSDAY. MADE SOME MINOR ADJUSTMENTS TO SKY COVER.
ALSO ADJUSTED DEW POINTS LOWER OVER THE SOUTHWEST USED A COMBINATION
OF CURRENT FORECAST WITH THE LATEST RAP SURFACE DEW POINTS. THIS IS
STILL GIVING SUB 20 PERCENT RH VALUES OVER THE FAR SOUTHWEST. IN
ADDITION...WITH SURFACE WINDS STILL STRONG OVER THE FORECAST AREA
WILL CONTINUE THE RED FLAG WARNING FOR NOW...WHICH EXPIRES AT 10
PM CENTRAL. WILL TAKE A LOOK AT WINDS OVER THE NEXT HOUR TO SEE IF
WE CAN LET THE WIND ADVISORY EXPIRE AT 8 PM.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 346 PM CDT WED APR 1 2015

CURRENT SURFACE ANALYSIS PLACES COLD FRONT PUSHING THROUGH THE RED
RIVER VALLEY WITH GUSTY WINDS OVER WESTERN THROUGH CENTRAL NORTH
DAKOTA IN ITS WAKE. UPPER LEVEL ANALYSIS PLACES LOW ROTATING NEAR
THE ALBERTA/SASKATCHEWAN BORDER WITH SOUTHWESTERLY FLOW OVER OUR
AREA.

FOR TONIGHT...WINDS WILL DIMINISH A BIT OVERNIGHT THOUGH STILL
WILL REMAIN A BIT GUSTY AS PRESSURE GRADIENT REMAINS A BIT TIGHT.
OTHERWISE...MAINLY QUIET WEATHER EXPECTED UNTIL TOWARDS MORNING
WHEN SHORT WAVE SWINGING AROUND EASTERLY MOVING UPPER LOW NUDGES
INTO THE AREA BRINGING LOW PRECIPITATION CHANCES TO THE NORTHWEST.

ON THURSDAY...WAVE CONTINUES TO PUSH THROUGH THE AREA BRINGING
PRECIPITATION CHANCES OVER THE NORTHERN AND CENTRAL PORTIONS OF
THE AREA. THE MAIN CONCERN WITH THIS WILL BE INCREASING WINDS WITH
THE NEXT ROUND OF COLD AIR ADVECTION WITH THE SYSTEM. WILL HAVE TO
RE-EVALUATE ON LATER SHIFTS TO SEE IF ANOTHER ROUND OF WIND
HEADLINES ARE NEEDED. RELATIVE HUMIDITY LEVELS WILL AGAIN BE ON
THE LOW SIDE OVER THE SOUTH WHICH WILL COMBINE WITH THE WINDS TO
BRING ANOTHER DAY OF FIRE CONCERNS (PLEASE SEE FIRE WEATHER
DISCUSSION BELOW).

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 346 PM CDT WED APR 1 2015

AS AN UPPER LOW CONTINUES TO VACATE THE REGION...WINDS WILL BEGIN TO
RELAX ON THURSDAY EVENING INTO THE OVERNIGHT HOURS. TEMPERATURES
WILL REMAIN NEAR NORMAL FOR THIS TIME OF YEAR...WITH A SLIGHT WARM
UP ON FRIDAY AND SATURDAY BEFORE A COOLING TREND BEGINS ON SUNDAY.
THE EXTENDED RANGE FEATURES NUMEROUS EMBEDDED IMPULSES WITHIN A
FAIRLY ZONAL PATTERN...AND LIGHT PRECIPITATION CHANCES WILL BE
POSSIBLE FRIDAY THROUGH SUNDAY. THE GFS AND ECMWF ARE HINTING AT A
MORE SIGNIFICANT STORM IN THE MONDAY AND TUESDAY TIME FRAME...BUT
QUITE A BIT OF UNCERTAINTY REMAINS AS FAR AS PRECIPITATION
TYPE...TIMING...TRACK...AND INTENSITY. WILL HAVE TO KEEP AN EYE ON
MODEL TRENDS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1129 PM CDT WED APR 1 2015

MVFR CIGS AND SCATTERED RAIN SHOWERS POSSIBLE AT KISN/KMOT LATER
THIS MORNING. OTHERWISE LOW VFR CIGS AND GUSTY WEST WINDS ARE
EXPECTED AT ALL TAF SITES.

&&

.FIRE WEATHER...
ISSUED AT 346 PM CDT WED APR 1 2015

GUSTY WESTERLY WINDS WILL CONTINUE TO BRING CRITICAL FIRE WEATHER
CONDITIONS ACROSS WESTERN AND CENTRAL NORTH DAKOTA INTO THIS
EVENING. WINDS WILL DIMINISH SLIGHTLY OVERNIGHT...AND WILL
INCREASE AGAIN ON THURSDAY. OVER PORTIONS OF SOUTHWEST AND SOUTH
CENTRAL NORTH DAKOTA THE GUSTY WINDS WILL AGAIN COMBINE WITH
RELATIVE HUMIDITY VALUES AS LOW AS 30 PERCENT TO POSSIBLY BRING
ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER
WATCH HAS BEEN POSTED OVER THIS AREA FOR THURSDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 11 AM CDT /10 AM MDT/ THURSDAY THROUGH
THURSDAY EVENING FOR NDZ040>046.

&&

UPDATE...AJ
SHORT TERM...JJS
LONG TERM...ZH
AVIATION...AJ
FIRE WEATHER...JJS
Hazardous weather outlook, Apr 2, 2:22 AM MDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
322 AM CDT THU APR 2 2015

NDZ001>005-009>013-017>023-025-030830-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-
322 AM CDT THU APR 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NDZ031>037-040>048-050-051-030830-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
322 AM CDT THU APR 2 2015 /222 AM MDT THU APR 2 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

A RED FLAG WARNING IS IN EFFECT FOR TODAY. SEE WWW.WEATHER.GOV/BIS
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 5:35 AM MDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more12 hr

Nearby

Red Flag Warnings in North Dakota, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.